Citation: TBAAT. "Very Strange Reaction: An Experience with Sertraline (Zoloft) (exp96516)". Erowid.org. Nov 29, 2012. erowid.org/exp/96516
I took 200 mg of zoloft and about 40 minutes later I went to go take a shower. As I stepped in I noticed my hands were shaking. About 5 minutes later my heart started to beat super fast and I felt like I was gonna have a heart attack. I sat down felt a little better. Then about 30 minutes later I threw up, which is very strange because I have a very hardy stomach and almost never through up. I looked in the mirror and my face was all sweaty and red. After that I felt much better but my hands were still shaking.
I would not recommend taking zoloft, in my opinion it really sucks.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.